MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY

ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY
Catalog Number 08056951190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).The calibration results were within the specified ranges.The qc results were within the specified ranges.The alarm trace did not indicate any issues.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable bil-d gen.2 (bild2) results from two patient samples tested on the cobas c 503 analytical unit.Patient sample 1: on (b)(6) 2025: the initial result was 0.789 mg/dl.The repeat result was 0.312 mg/dl.The repeat result was 0.309 mg/dl.Patient sample 2: on (b)(6) 2025: the high result was 0.488 mg/dl.The repeat result was 0.161 mg/dl.
 
Additional Manufacturer Narrative
The customer reported new questionable bil-d gen.2 (bild2) results from one patient sample tested on the cobas c 503 analytical unit.On (b)(6) 2025: patient sample 3 the initial result was 0.488 mg/dl.The repeat result was 0.161 mg/dl.
 
Additional Manufacturer Narrative
The investigation included a review of the calibration, qc data, alarm trace, and reaction monitor: the calibration results were within the specified ranges.The qc results were within the specified ranges.The alarm trace did not indicate any issues.The initial result of patient sample 1's reaction monitor showed a conspicuous reaction.A general reagent problem was ruled out because the calibration and qcs before the event were within the specified ranges.The investigation determined the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.The investigation did not identify a product problem.

Brand Name
BIL-D GEN.2
Common Device Name
BILIRUBIN, DIAZO COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22182981
Report Number1823260-2025-01787
Device Sequence Number20933005
Product Code CIG
UDI-Device Identifier07613336121061
UDI-Public07613336121061
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056951190
Device Lot Number839949
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/10/2025
07/31/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/07/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown